Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 308, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 11, 2011, 2:51 PM EDT for Garrard County, Lincoln County, Madison County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 2:51 PM EDT (18:51 UTC)
- Expired
- Jun 11, 2011, 3:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garrard County, KY, Lincoln County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 96 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
698
WUUS53 KLMK 111851
SVRLMK
KYC079-137-151-111915-
/O.NEW.KLMK.SV.W.0308.110611T1851Z-110611T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...
EASTERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 315 PM EDT
* AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM POINT LEAVELL TO SUGAR GROVE...
MOVING SOUTHEAST AT 10 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
MANSE AND LOWELL...
CRAB ORCHARD...
TURKEYTOWN AND CARTERSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3752 8431 3753 8435 3749 8436 3747 8437
3748 8445 3741 8449 3747 8463 3764 8448
3755 8427
TIME...MOT...LOC 1851Z 301DEG 7KT 3759 8448 3746 8456
WIND...HAIL 60MPH 1.00IN
$$
JSD1 follow-up statement
174
WWUS53 KLMK 111911
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM EDT SAT JUN 11 2011
KYC079-137-151-111921-
/O.EXP.KLMK.SV.W.0308.000000T0000Z-110611T1915Z/
MADISON KY-GARRARD KY-LINCOLN KY-
311 PM EDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN...SOUTHEASTERN
GARRARD AND SOUTHERN MADISON COUNTIES WILL EXPIRE AT 315 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3752 8431 3753 8435 3749 8436 3747 8437
3748 8445 3741 8449 3747 8463 3764 8448
3755 8427
TIME...MOT...LOC 1911Z 301DEG 7KT 3757 8444 3744 8452
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:00 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 11, 1:00 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 100 PM EDT SAT JUN 11 2011 ...UPDATED AVIATION DISCUSSION... ...UPDATE #2... A QUICK UPDATE TO LOWER POPS ACROSS THE NORTHWESTERN CWA AS CONVECTIVE COMPLEX HAS CONTINUED TO DIMINISH IN COVERAGE AND INTENSITY THIS MORNING. EXPECT REDEVELOPMENT OF SCATTERED THUNDERSTORMS AGAIN THIS AFTERNOON WITH DESTABILIZATION/APPROACH OF FRONTAL BOUNDARY AND RESIDUAL OUTFLOW BOUNDARIES PROMOTING LOW LEVEL CONVERGENCE. UPDATED PRODUCTS ALREADY OUT. ...PREVIOUS UPDATE... SYNOPTIC SCALE FRONTAL BOUNDARY IS HARD TO DEFINE FOR THE TIME BEING AS SEVERAL RESIDUAL OUTFLOW BOUNDARIES HAVE SURFACE WINDS VARIABLE IN NATURE. HOWEVER...BASED ON PRESSURE ANALYSIS AND DEW POINT GRADIENT...FRONT APPEARS TO BE FROM LOT/ILX/LSX...SOUTHWESTWARD THROUGH LSX/TSA/OUN. HAVE DELAYED THIS FEATURE/S PROGRESSION THROUGH THE CWA UNTIL LATER THIS EVENING AS LATEST MODEL DATA SUGGESTS. THIS WILL KEEP OUR CWA UNDER THE THREAT OF CONTINUED SHOWER AND THUNDERSTORM ACTIVITY THROUGH MUCH OF THE AFTERNOON. AS HAS BEEN THE CASE...BEST COVERAGE OF SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS NORTH CENTRAL KENTUCKY AND SOUTHERN INDIANA WITH ONLY ISOLATED TO SCATTERED STORMS ACROSS SOUTH CENTRAL KENTUCKY WHERE RESIDUAL OUTFLOW BOUNDARIES FROM MORNING CONVECTION COULD FIRE OFF ADDITIONAL STORMS. HAVE BEEN KEEPING AN EYE ON WEAKENING CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING FROM SOUTHERN IL/SW INDIANA. THESE STORMS ARE WEAKENING AS THEY ENTER A MORE STABLE ENVIRONMENT...HOWEVER COULD STRENGTHEN LATER THIS AFTERNOON WITH DIURNAL DESTABILIZATION OVER THE AREA. NOT EXPECTING MUCH IN THE WAY OF A SEVERE THREAT AS OVERALL SHEAR IS VERY WEAK. THAT BEING SAID...WILL HAVE TO WATCH THE NORTHERN PORTIONS OF THE CWA LATER THIS AFTERNOON AS 06Z MODELS INDICATE 40 KNOT LLJ RAMPING UP. THIS WOULD PROVIDE ENOUGH SHEAR FOR BETTER THUNDERSTORM ORGANIZATION AND WOULD SUPPORT A DAMAGING WIND THREAT SHOULD ENOUGH DESTABILIZATION OCCUR. AT THIS POINT...DO NOT FEEL CONFIDENT IN THIS SCENARIO PLAYING OUT AS DYING CONVECTIVE CLUSTER SHOULD HELP TO STABILIZE ATMOSPHERE AS IT MOVES THROUGH EARLY TO MID AFTERNOON. SPC DOES NOT HAVE OUR CWA IN A SLIGHT RISK ATTM. OVERALL...EXPECTING A QUARTER TO A HALF AN INCH OF RAINFALL ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY TODAY. HAVE KEPT POPS IN THE LIKELY RANGE FOR LATE THIS MORNING AND THIS AFTERNOON ACROSS NORTHERN CWA...WITH ONLY CHANCE POPS SOUTH OF THIS LINE. INCREASED POPS FOR THE OVERNIGHT AS FRONTAL PROGRESSION IS EXPECTED TO BE SLOWER...HOWEVER STILL ONLY EXPECTING SCATTERED COVERAGE. DECREASED HIGH TEMPERATURES ONLY SLIGHTLY ACROSS THE BOARD FOR THIS AFTERNOON...WITH THE BIGGEST CHANGES ACROSS THE NORTH WHERE CONVECTIVE SKY COVER SHOULD REMAIN FOR THE MAJORITY OF THE DAY. LOOKING FOR LOW TO MID 80S ACROSS SOUTHERN INDIANA...WITH MID AND UPPER 80S ACROSS NORTH CENTRAL KENTUCKY. SOUTH CENTRAL KENTUCKY SHOULD SEE UPPER 80S TO AROUND 90 WITH MOSTLY SUNNY SKIES FOR A GOOD PORTION OF THE DAY. RAISED LOW TEMPERATURES A COUPLE OF DEGREES FOR THE OVERNIGHT AS FRONTAL PASSAGE IS DELAYED. UPDATED PRODUCTS OUT SHORTLY. .SHORT TERM (TODAY AND TONIGHT)... MCS JUST TO OUR WEST AND NORTH THIS MORNING AS OF 645Z CONTINUES TO INCH IT/S WAY CLOSER TO OUR FORECAST AREA. THE GOOD NEWS IS THAT IT SEEMS TO BE WEAKENING WITH UPSTREAM OBS ALONG THE ILLINOIS BORDER ONLY GUSTING TO AROUND 40 TO 45 MPH. OUTFLOW FROM THIS COMPLEX IS RUNNING OUT AHEAD OF THE STORMS WHICH CONFIRMS THE WEAKER WINDS. WILL CONTINUE TO KEEP AN EYE ON THIS COMPLEX THROUGH THE EARLY MORNING HOURS HOWEVER AS IT MOVES THROUGH OUR AREA. THE MAIN THREATS WITH THIS MCS WILL BE DAMAGING WIND AND HAIL. HAVE UPPED POPS TO 100 PERCENT OVER SOUTHERN INDIANA AND NORTH CENTRAL KY THIS MORNING TO ACCOUNT FOR THE STORMS. A WEAK FRONTAL BOUNDARY STRETCHING FROM THE MIDWEST DOWN THROUGH THE SOUTHERN PLAINS STATES WILL CONTINUE TO PUSH SOUTH TOWARD OUR AREA TODAY. FROPA SHOULD OCCUR DURING THE EARLY TO MID AFTERNOON HOURS OVER OUR AREA. STORMS SHOULD CONTINUE TO FIRE ALONG THE FRONT AS SEVERAL DISTURBANCES RIDE ALONG IT AND CONVECTIVE TEMPS REMAIN QUITE LOW TODAY IN THE MID 80S. MODEL SOUNDINGS INDICATE THAT DAMAGING MICROBURST TYPE WINDS AND HAIL WILL BE THE MAIN THREATS UNTIL THE FRONT PASSES AND WE ENTER A MORE STABLE AIRMASS. THEN ONLY GARDEN VARIETY T-STORMS ARE EXPECTED FOR LATE THIS AFTERNOON/EVENING CLOSE TO THE EXITING BOUNDARY. TEMPERATURES FOR TODAY WILL BE TRICKY DUE TO CONVECTION OVER THE AREA AND FROPA. WILL GO FOR MID 80S TO LOW 90S FOR HIGHS TODAY. LOWS TONIGHT SHOULD DIP INTO THE UPPER 50S TO MID 60S. .LONG TERM (SUNDAY - FRIDAY)... HIGH PRESSURE WILL BE IN CONTROL IN THE WAKE OF THE COOL FRONT ON SUNDAY AND MONDAY. SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY WITH LIGHT NORTHERLY WINDS ACROSS THE REGION. TEMPERATURES WILL BE CLOSER TO NORMAL FOR THIS TIME OF YEAR WITH HIGHS IN THE UPPER 70S TO LOW 80S AND LOWS IN THE UPPER 50S TO LOWER 60S. WE WILL SEE A CHANCE FOR RAIN AND STORMS ENTERING INTO THE FORECAST AGAIN MONDAY NIGHT OR TUESDAY. UPPER LEVEL RIDGING WILL BEGIN TO NOSE IN FROM THE WEST. A SHORTWAVE IN THE UPPER LEVEL NORTHWESTERLY FLOW WILL SCOOT ACROSS WESTERN KENTUCKY TUESDAY. THE WESTERN HALF OF THE FORECAST AREA COULD SEE SOME STORMS FROM THIS FEATURE. HOWEVER CONFIDENCE REMAINS LOW FOR THIS TIME FRAME SO WILL CONTINUE WITH SLIGHT CHANCE POPS. THE BETTER CHANCE FOR RAIN WILL COME WEDNESDAY AND THURSDAY AS A LOW PRESSURE SYSTEM TRACKS ACROSS THE UPPER MIDWEST. A WARM FRONT WILL PUSH NORTHEAST ACROSS THE FORECAST AREA ON WEDNESDAY WITH THE COLD FRONT ASSOCIATED WITH THE SYSTEM MOVING THROUGH ON THURSDAY. AT THIS TIME FRIDAY DOES LOOK LIKE IT WILL REMAIN DRY IN THE WAKE OF THIS SYSTEM. TEMPERATURES WILL WARM A BIT THROUGH THE MID AND LATTER PORTION OF THE WORK WEEK. HIGHS WILL BE BACK INTO THE MID TO UPPER 80S BY MID WEEK WITH LOWS IN THE UPPER 60S TO LOWER 70S. && .AVIATION (18Z TAF ISSUANCE)... CONVECTIVE CLUSTER HAS CONTINUED TO DIE OFF ACROSS SOUTHERN INDIANA EARLY THIS AFTERNOON. STILL COULD GET SOME LIGHT RAIN AT SDF BETWEEN 2 AND 4 PM EDT...HOWEVER DO NOT EXPECT VIS/CIG TO GO BELOW VFR THRESHOLD. OTHERWISE...FRONTAL BOUNDARY WILL APPROACH FROM THE NORTHWEST LATER THIS EVENING WITH THE POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS UNTIL THEN. THE BEST CHANCE FOR THUNDERSTORM RE-DEVELOPMENT THIS AFTERNOON WILL BE NEAR BWG WHERE REMNANT T-STORM OUTFLOW BOUNDARY COMBINES WITH MOST UNSTABLE AIRMASS. AM NOT CONFIDENT ENOUGH TO INCLUDE A PREVAILING THUNDERSTORM GROUP AT THIS TIME...HOWEVER DO HAVE CB GROUP MENTIONED. CHANCES FOR THUNDERSTORMS WILL DIE OFF THIS EVENING WHEN FRONT PASSES BETWEEN MIDNIGHT AND 4 AM EDT FROM WEST TO EAST. WINDS SHOULD VEER WITH FRONTAL PASSAGE TO THE NORTHWEST WITH COOLER/DRIER AIRMASS SETTLING IN. WILL LIKELY HAVE TO DEAL WITH VFR/MVFR STRATOCU BEHIND THE FRONT TOWARD DAWN...WHICH IS EVIDENT ON VISIBLE SATELLITE IMAGERY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........BJS SHORT TERM.....AMS LONG TERM......EER AVIATION.......BJS
Hazardous weather outlook, Jun 11, 11:58 AM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 1158 AM EDT SAT JUN 11 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-121600- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1158 AM EDT SAT JUN 11 2011 /1058 AM CDT SAT JUN 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO RE-DEVELOP THIS AFTERNOON AS SEVERAL DISTURBANCES RIDE ALONG A FRONTAL BOUNDARY NEAR THE AREA. THE MAIN THREATS WITH THESE STORMS WILL BE BRIEF HEAVY RAINFALL...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MAINLY MONDAY NIGHT THROUGH THURSDAY AS MULTIPLE DISTURBANCES CROSS THE REGION. THE BEST CHANCE WILL BE THURSDAY AS A COOL FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. BJS/EER
In the hours before
Special weather statement, Jun 11, 2:00 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EDT SAT JUN 11 2011
KYZ055-066-067-111830-
BOYLE-CASEY-LINCOLN-
200 PM EDT SAT JUN 11 2011
...SEVERAL STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND GUSTY WINDS WILL MOVE EAST ACROSS SOUTHERN
BOYLE...NORTHERN CASEY...AND NORTHERN LINCOLN COUNTIES...
AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF DANVILLE...AND MOVING EAST
AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF VERY HEAVY RAIN...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
STANFORD...
DANVILLE...
MILLEDGEVILLE AND MORELAND...
TURNERSVILLE AND CHICKEN BRISTLE...
BONEYVILLE AND BLUE LICK...
LOGANTOWN AND HUBBLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3745 8466 3747 8498 3764 8496 3765 8470
3764 8470 3765 8467 3764 8467 3763 8465
3761 8466 3761 8464 3759 8462
TIME...MOT...LOC 1759Z 275DEG 27KT 3754 8485
JSDSpecial weather statement, Jun 11, 2:29 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT SAT JUN 11 2011
KYZ056-066-067-111900-
CASEY-GARRARD-LINCOLN-
229 PM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...SMALL HAIL...AND GUSTY WINDS WILL MOVE SOUTHEAST ACROSS
LINCOLN...CASEY...AND SOUTHERN GARRARD COUNTIES THROUGH 3 PM EDT...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANFORD TO 8 MILES
NORTHWEST OF LIBERTY...AND MOVING SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF TORRENTIAL RAIN...SMALL
PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LIBERTY...
STANFORD...
BEECH BOTTOM AND BLUE LICK...
MOUNT SALEM AND MCKINNEY...
POINT LEAVELL AND WALNUT FLAT...
MANSE AND SOUTH FORK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3751 8440 3729 8493 3734 8515 3739 8514
3742 8509 3742 8506 3743 8506 3761 8466
3760 8439 3754 8436
TIME...MOT...LOC 1827Z 280DEG 22KT 3757 8463 3737 8503
JSDSpecial weather statement, Jun 11, 2:50 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT SAT JUN 11 2011
KYZ057-111915-
MADISON-
250 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF SANDGAP...AND MOVING EAST AT
15 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PANOLA AND COMBS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3756 8416 3755 8418 3752 8421 3751 8428
3752 8430 3769 8426 3768 8410 3766 8410
3764 8413 3757 8410
TIME...MOT...LOC 1850Z 287DEG 13KT 3759 8416
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:23 PM EDT | Special Weather Statement | LMK | Harrison | 37 min |
| Jun 10, 10:51 PM EDT | Special Weather Statement | LMK | Shelby | 24 min |
| Jun 10, 11:31 PM EDT | Special Weather Statement | LMK | Franklin | 14 min |
| Jun 10, 11:47 PM EDT | Special Weather Statement | LMK | Owen | 13 min |
| Jun 11, 3:47 AM EDT | Special Weather Statement | LMK | Hancock, Ohio | 28 min |
| Jun 11, 3:57 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 33 min |
| Jun 11, 4:14 AM EDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 31 min |
| Jun 11, 4:26 AM EDT | Special Weather Statement | LMK | Butler, Grayson, Ohio | 34 min |
| Jun 11, 4:38 AM EDT | Special Weather Statement | LMK | Jefferson | 37 min |
| Jun 11, 4:42 AM EDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Hardin, Meade | 33 min |
| Jun 11, 5:07 AM EDT | Special Weather Statement | LMK | Bullitt, Larue, Nelson, Spencer | 23 min |
| Jun 11, 5:12 AM EDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby, Trimble | 33 min |
| Jun 11, 2:00 PM EDT | Special Weather Statement | LMK | Boyle, Lincoln | 30 min |
| Jun 11, 2:29 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 31 min |
| Jun 11, 2:50 PM EDT | Special Weather Statement | LMK | Madison | 25 min |
| Jun 11, 3:02 PM EDT | Special Weather Statement | LMK | Rockcastle | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.